# SDR HNAA0600026

- Difficulty date: April 12, 2006
- Submitted: May 11, 2006
- Operation: Air carrier
- Aircraft: N935HA
- Make and model: Dhav DHC8102
- Aircraft serial: 142
- Aircraft time: 45,370 hours, 50,588 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Psu
- Part number: 10108111
- Condition: Burned
- Part time: 45,370 hours, 50,588 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

SMOKE COMING FROM CABIN 1AC AREA.  REMOVED AND REPLACED PSU
